# SDR SIMA200926704SUP

- Difficulty date: September 23, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 1,517 hours, 11,146 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Part number: CN6242070203
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 15,171 hours, 11,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE OUTBOARD TRANSCOWL EXTRUSION CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT ENGINE LOWER OUTBOARD CASCADE IAW CRJ 700 AMM 78-34-01.  ALSO PERFORMED A FUNCTIONAL CHECK OF THE THRUST REVERSERS, CHECKED GOOD IAW CRJ 700 AMM TASK 78-30-00-720-801.  AIRCRAFT RETURNED TO SERVICE.
